By Topic

Characterization of zeros in two-frequency-scale systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
H. M. Oloomi ; Dept. of Electr. Eng., Purdue Univ., Fort Wayne, IN, USA ; M. E. Sawan

We study the asymptotic behavior of the zeros of a two-frequency-scale transfer function in terms of the zeros of its slow and fast transfer functions. By introducing the notion of type index, we will show that all zeros of a two-frequency-scale transfer function with the type index of either ν⩾0 or ν=-1 can be completely characterized in a manner that is quite similar to the characterization of the poles. We also give a partial characterization for all other zeros in terms of the cardinality of their zero sets

Published in:

IEEE Transactions on Automatic Control  (Volume:40 ,  Issue: 1 )